# SDR DALA2015093005913

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 51,059 hours, 20,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK AT RBL 45 HAS WEAR ON CROWN. MAINTENANCE FABRICATED & INSTALLED -1, REPAIR SEAT AND -2 REPAIR CHANNEL IAW SRM 53-00-52, REPAIR 4.
